A 31-year-old male asked:
i take a natures made multivitamin that contains soy lithium and soybean oil. will this cause ed and infertility in men?
1 doctor answer
Dr. Stephen Kibrick answered
45 years experience Clinical Psychology
Unlikely: I know of no evidence for such a causal relationship. The amount of soy in a multivitamin is unlikely to cause either ED or infertility. Both the coreg (carvedilol) and the clonodine you are taking can lower BP, and clonodine has known side effects that affect sexual function. Talk with your doctor about side effects of your meds, and consider a consult with a health psychologist if symptoms persist.
Answered on Aug 1, 2020
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!